# SDR AALA20160317006

- Difficulty date: March 13, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 88,354 hours, 40,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 594044115
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  CABIN FLOOR PANEL, BETWEEN SEATS 20B & 20D, REPORTED TO BE SOFT.  MX FOUND FLOOR PANEL SUPPORTS, TWO EACH, CRACKED.  R & R SUPPORTS.  SEE ALSO AALA 20160330009.
